# SDR AALA20130713001

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 44,523 hours, 11,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT JUMPSEAT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED LT AFT JUMPSEAT EMERGENCY FLASHLIGHT BATTERY.  OPERATIONS CHECKED NORMAL.
